# SDR R61A201511290906

- Difficulty date: November 29, 2015
- Submitted: December 13, 2015
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 23,648 hours, 18,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17087560001
- Condition: Corroded
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, DRAIN INTERCOASTALS FWD BETWEEN FRAME 86-87, STRINGERS 27R AND 28R DRAIN IS CORRODED.  MAINTENANCE R & R INTERCOASTALS FWD BETWEEN FRAME 86-87, STRINGERS 27R AND 28R IAW SRM 51-41-01, PN 170-87560-001 INTERCOSTAL,
